CureZone   Log On   Join
Re: female hairloss and propecia??
 
allison Views: 1,843
Published: 14 years ago
 
This is a reply to # 147,005

Re: female hairloss and propecia??


Any birth control pill can cause hair loss. I'd try to steer clear of them all, if possible. However.... I do second the idea of using MSM. I haven't personally used it, but do know of others who have used it with success.

Also, hair loss can be caused by many other things...which she should look into. (low serum ferritin, thyroid problems, high androgen levels, etc)

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.422 sec, (1)